Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 154, NWS Norman, OK

April 26, 2016Ellis County, Roger Mills County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 26, 2016, 5:13 PM CDT for Ellis County, Roger Mills County, Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 5:13 PM CDT (22:13 UTC)
Expired
Apr 26, 2016, 6:00 PM CDT
In force
47 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ellis County, OK, Roger Mills County, OK

The radar

The Vance AFB radar (KVNX), 166 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 5:45 PM CDTTSTM WND DMGStrong City, OKLARGE TREE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2752 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

998 
WUUS54 KOUN 262213
SVROUN
OKC045-129-262300-
/O.NEW.KOUN.SV.W.0154.160426T2213Z-160426T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
513 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ROGER MILLS COUNTY IN WESTERN OKLAHOMA...
  WESTERN ELLIS COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 600 PM CDT

* AT 512 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
  DURHAM...MOVING NORTHEAST AT 55 MPH. ANOTHER SEVERE STORM WAS LOCATED
  NEAR REYDON AND WAS ALSO MOVING NORTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHEYENNE...ARNETT...GAGE...FARGO...REYDON...STRONG CITY...ROLL...DURHAM...
  CRAWFORD AND DEMPSEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3613 9999 3646 9962 3617 9960 3616 9958
      3555 9938 3542 9999
TIME...MOT...LOC 2212Z 242DEG 50KT 3598 9986 

HAIL...1.00IN
WIND...60MPH
 
$$

03
2 follow-up statements
079 
WWUS54 KOUN 262238
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
538 PM CDT TUE APR 26 2016

OKC129-262248-
/O.CAN.KOUN.SV.W.0154.000000T0000Z-160426T2300Z/
ROGER MILLS OK-
538 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR ROGER MILLS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3629 9980 3646 9962 3617 9960 3616 9958
      3600 9953 3603 9979
TIME...MOT...LOC 2238Z 247DEG 48KT 3615 9962 

$$

OKC045-262300-
/O.CON.KOUN.SV.W.0154.000000T0000Z-160426T2300Z/
ELLIS OK-
538 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CENTRAL ELLIS COUNTY...

AT 538 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARMON...MOVING
EAST AT 55 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ARNETT...GAGE AND FARGO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3629 9980 3646 9962 3617 9960 3616 9958
      3600 9953 3603 9979
TIME...MOT...LOC 2238Z 247DEG 48KT 3615 9962 

HAIL...1.50IN
WIND...60MPH
 
$$

03
934 
WWUS54 KOUN 262259
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT TUE APR 26 2016

OKC045-262309-
/O.EXP.KOUN.SV.W.0154.000000T0000Z-160426T2300Z/
ELLIS OK-
559 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ELLIS COUNTY WILL
EXPIRE AT 600 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3629 9980 3646 9962 3617 9960 3616 9958
      3600 9953 3603 9979
TIME...MOT...LOC 2258Z 242DEG 50KT 3615 9962 

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:49 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Apr 26, 3:49 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
349 PM CDT TUE APR 26 2016

.DISCUSSION...
THE PRIMARY CONCERN THROUGH THIS EVENING WILL BE SEVERE WEATHER,
WHICH IS CURRENTLY ISOLATED BUT DEVELOPING ACROSS NORTHCENTRAL
OKLAHOMA AS WELL AS JUST SOUTH OF THE RED RIVER IN WESTERN NORTH
TEXAS. AT THE SURFACE, A SHARP DRYLINE HAS CAUGHT UP WITH A COLD
FRONT NEARLY ALONG THE STATE LINES IN WESTERN OKLAHOMA AND THE
TEXAS PANHANDLE. ALOFT, A LARGE SCALE TROUGH DIGGING ACROSS THE
SOUTHWESTERN U.S. INTO THE SOUTHERN HIGH PLAINS, WITH THE LEFT
EXIT QUADRANT OF THE 300 MB JET MAXIMA RIGHT OVER WESTERN NORTH
TEXAS. AHEAD OF THIS SYSTEM, STRONG LOW LEVEL MOISTURE IS IN
PLACE, WITH A VERY UNSTABLE ATMOSPHERE ALOFT. WITH CAPE VALUES IN
THE 3000-4000 J/KG RANGE, THE POTENTIAL EXIST FOR SUPERCELL
THUNDERSTORMS TO FIRE UP. LATEST OUN 18Z SPECIAL SOUNDING STILL
SHOWED A LOW LEVEL INVERSION CAP IN PLACE ABOVE THE BOUNDARY
LAYER. HOWEVER, LOW BASED FORCING ALONG THE DRYLINE/COLD FRONT
ALONG WITH SOME MID LEVEL FORCING ASSOCIATED WITH THE TROUGH
SHOULD BE SUFFICIENT TO BREAK THE CAP, RESULTING IN WIDESPREAD
CONVECTION FOR LATE AFTERNOON INTO THE EVENING HOURS. THE STRONG
CAPE VALUES COULD CERTAINLY RESULT IN LARGE HAIL UP TO BASEBALL
SIZE AND/OR SEVERE WIND GUSTS UNDER THE SUPERCELL STORMS. ALTHOUGH
HAIL WILL BE OUR MOST LIKELY CONCERN, SHEAR VALUES OF 45 TO 50 KTS
IN THE 0-6 KM LAYER COULD CERTAINLY FAVOR A FEW TORNADOS
DEVELOPING WITH THESE STORMS. ALTHOUGH MESOSCALE MODELS ARE NOT IN
FULL AGREEMENT, THE HRRR SEEMS TO HAVE A BETTER HANDLE ON THE
SCENARIO, WITH WIDESPREAD CONVECTION BREAKING OUT ALONG THE
SURFACE BOUNDARIES IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS
FROM NOW THROUGH THE EARLY EVENING HOURS, THEN CENTRAL OKLAHOMA
FOR THE REMAINDER OF THE EVENING. THESE STORMS WILL BE RATHER
QUICK MOVING, SO HYDROLOGY ISSUES/FLOODING CHANCES WOULD BE LOW.
THE SEVERE THREAT WILL BE RAMPING DOWN TOWARD THE MIDNIGHT HOURS
WITH POPS DECREASING WELL DURING THE EARLY MORNING HOURS OF
WEDNESDAY AS THE COLD FRONT AND DRIER AIR PUSH THROUGH.

FOR THE REMAINDER OF THE SHORT TERM, WEDNESDAY WILL BE SUNNY, WITH
MORE MILDER AND SEASONABLY NORMAL TEMPERATURES ON THE BACK SIDE OF
THE COLD FRONT. HOWEVER, THE COLD FRONT IS EXPECTED TO LIFT BACK
NORTHWARD AS A WARM FRONT, BRINGING MOISTURE BACK INTO THE AREA.
ANOTHER LARGE SCALE SYSTEM COMING FROM THE SOUTHWEST WILL AGAIN
BRING POPS OF TSRA BACK INTO THE FORECAST BEGINNING LATE THURSDAY
NIGHT THROUGH FRIDAY, AND POSSIBLY LINGERING AROUND INTO SATURDAY
ACROSS CENTRAL OKLAHOMA.

IN THE EXTENDED RANGE, BOTH GFS & ECMWF SUGGEST ANOTHER LARGE WAVE
MOVING IN FROM THE WEST, REINTRODUCING LOW TSRA POPS FOR LATE
SUNDAY INTO MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  56  77  50  79 /  50   0   0   0
HOBART OK         51  77  49  79 /  30   0   0   0
WICHITA FALLS TX  55  81  53  84 /  40   0   0  10
GAGE OK           48  73  44  73 /  10   0   0   0
PONCA CITY OK     57  74  48  76 /  80  10   0   0
DURANT OK         62  82  56  84 /  80  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

11/68
Hazardous weather outlook, Apr 26, 4:26 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
426 PM CDT TUE APR 26 2016

OKZ004>048-050>052-TXZ083>090-272130-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
426 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK IS EAST OF A LINE FROM CHEROKEE TO LAWTON
AND WICHITA FALLS...AND WEST OF HOLDENVILLE AND DURANT.
LOCATIONS WEST AND EAST OF THE MODERATE RISK ARE IN AN ENHANCED
RISK.

TIMING...
THE MOST LIKELY TIME FOR SIGNIFICANT SEVERE STORMS WILL BE
THROUGH MIDNIGHT. STORMS WILL MOVE QUICKLY TO THE NORTH AND EAST.

IMPACTS...
GIANT HAIL LARGER THAN BASEBALLS WILL LIKELY OCCUR WITH SOME
STORMS. WIND GUSTS TO 80 MPH AND TORNADOES ARE ALSO EXPECTED.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH
THIS EVENING.

.DISCUSSION...
NUMEROUS STRONG TO SEVERE STORMS WILL CONTINUE TO DEVELOP THROUGH
THIS EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
THE STORMS WILL LIKELY DEVELOP INTO ONE OR MORE LINES THIS
EVENING. THE THREAT OF TORNADOES WILL INCREASE THROUGH EARLY THIS
EVENING AS LOW LEVEL SHEAR INCREASES. OTHERWISE... GIANT HAIL WILL
BE LIKELY WITH THE SEVERE STORMS. DAMAGING WINDS WILL BECOME MORE
OF A CONCERN IF AND/OR WHEN THE STORMS BECOME ONE OR MORE LINES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
SEVERE THUNDERSTORMS MAY OCCUR FRIDAY ALONG WITH VERY HEAVY
RAINFALL WHICH COULD PRODUCE FLOODING. THE GREATEST RISK OF
SEVERE STORMS WILL BE OVER WESTERN NORTH TEXAS AND SOUTHWEST
OKLAHOMA.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Apr 26, 4:42 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
442 PM CDT TUE APR 26 2016

OKZ006-007-011-012-262230-
GRANT OK-ALFALFA OK-MAJOR OK-GARFIELD OK-
442 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRANT...SOUTHEASTERN
ALFALFA...EASTERN MAJOR AND NORTHWESTERN GARFIELD COUNTIES UNTIL 530
PM CDT...

AT 440 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF JET...MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
FAIRVIEW...CHEROKEE...HELENA...RINGWOOD...CARMEN...CLEO SPRINGS...GOLTRY...
MENO...JET...ALINE...NASH...HILLSDALE...ORIENTA AND GREAT SALT PLAINS
LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3670 9782 3619 9840 3630 9863 3640 9857
      3640 9853 3645 9853 3693 9824
TIME...MOT...LOC 2140Z 209DEG 42KT 3663 9824
Local storm report, Apr 26, 4:44 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
444 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             OLUSTEE                 34.55N 99.42W
04/26/2016  E1.50 INCH       JACKSON            OK   EMERGENCY MNGR

&&

MDAY
Local storm report, Apr 26, 4:45 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
445 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             4 W TIPTON              34.50N 99.21W
04/26/2016  E1.00 INCH       TILLMAN            OK   EMERGENCY MNGR

&&

MDAY
Local storm report, Apr 26, 4:48 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
448 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             MARTHA                  34.73N 99.39W
04/26/2016  E1.00 INCH       JACKSON            OK   PUBLIC

&&

MDAY
Local storm report, Apr 26, 5:01 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
501 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             10 W CANTON             36.06N 98.77W
04/26/2016  E1.00 INCH       DEWEY              OK   PUBLIC

&&

MDAY
Local storm report, Apr 26, 5:11 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
511 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             2 W TIPTON              34.50N 99.17W
04/26/2016  E1.75 INCH       TILLMAN            OK   AMATEUR RADIO

&&

MDAY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 9:30 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma45 min
Apr 26, 9:36 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma39 min
Apr 26, 9:58 AM CDTSpecial Weather StatementOUNPayne17 min
Apr 26, 10:06 AM CDTSpecial Weather StatementOUNOklahoma24 min
Apr 26, 10:16 AM CDTSpecial Weather StatementOUNLincoln44 min
Apr 26, 10:21 AM CDTSpecial Weather StatementOUNLincoln39 min
Apr 26, 10:24 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne51 min
Apr 26, 10:44 AM CDTSpecial Weather StatementOUNLincoln31 min
Apr 26, 10:55 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie50 min
Apr 26, 10:59 AM CDTSpecial Weather StatementOUNCleveland31 min
Apr 26, 11:13 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne16 min
Apr 26, 11:16 AM CDTSevere Thunderstorm WarningOUNCleveland44 min
Apr 26, 11:34 AM CDTSpecial Weather StatementOUNPottawatomie26 min
Apr 26, 11:35 AM CDTSpecial Weather StatementOUNSeminole25 min
Apr 26, 11:38 AM CDTSpecial Weather StatementOUNLincoln37 min
Apr 26, 11:43 AM CDTSevere Thunderstorm WarningOUNLincoln32 min
Apr 26, 11:47 AM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie25 min
Apr 26, 12:04 PM CDTSpecial Weather StatementOUNLincoln26 min
Apr 26, 12:10 PM CDTSpecial Weather StatementOUNSeminole35 min
Apr 26, 12:17 PM CDTSpecial Weather StatementOUNLincoln28 min
Apr 26, 2:01 PM CDTSpecial Weather StatementOUNGrant29 min
Apr 26, 2:18 PM CDTSevere Thunderstorm WarningOUNGrant42 min
Apr 26, 2:40 PM CDTSpecial Weather StatementOUNMajor50 min
Apr 26, 2:48 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Major42 min
Apr 26, 3:21 PM CDTSpecial Weather StatementOUNGrant39 min
Apr 26, 3:27 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major48 min
Apr 26, 4:03 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Major57 min
Apr 26, 4:05 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman40 min
Apr 26, 4:13 PM CDTSpecial Weather StatementOUNGrant62 min
Apr 26, 4:20 PM CDTSpecial Weather StatementOUNTillman25 min
Apr 26, 4:25 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman50 min
Apr 26, 4:30 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa45 min
Apr 26, 4:37 PM CDTSpecial Weather StatementOUNBeckham, Ellis, Roger Mills53 min
Apr 26, 4:42 PM CDTSpecial Weather StatementOUNAlfalfa, Major48 min
Apr 26, 4:43 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman47 min
Apr 26, 4:47 PM CDTSevere Thunderstorm WarningOUNGrant43 min
Apr 26, 4:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Major, Woods64 min
Apr 26, 4:58 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woods36 min
Apr 26, 4:59 PM CDTTornado WarningOUNTillman15 min
Apr 26, 5:12 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman48 min
Apr 26, 5:19 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman41 min
Apr 26, 5:27 PM CDTFlash Flood WarningOUNComanche, Cotton, Jackson, Kiowa, Tillman4 hr
Apr 26, 5:40 PM CDTSpecial Weather StatementOUNDewey50 min
Apr 26, 5:43 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward47 min
Apr 26, 5:46 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Washita44 min
Apr 26, 5:56 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman49 min
Apr 26, 6:03 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant42 min
Apr 26, 6:08 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita52 min
Apr 26, 6:09 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woods, Woodward51 min
Apr 26, 6:19 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods, Woodward41 min
Apr 26, 6:24 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Washita66 min
Apr 26, 6:26 PM CDTSevere Thunderstorm WarningOUNTillman49 min
Apr 26, 6:28 PM CDTSevere Thunderstorm WarningOUNWoodward15 min
Apr 26, 6:41 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman49 min
Apr 26, 6:49 PM CDTSpecial Weather StatementOUNCleveland, Grady, McClain26 min
Apr 26, 6:50 PM CDTSpecial Weather StatementOUNTillman25 min
Apr 26, 6:54 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major, Woods51 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.